VOL. 27 · NO. 2 | 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 27 (2), (1980)
No abstract available
Articles
Sarah J. Gottlieb
Michigan Math. J. 27 (2), 131-148, (1980) DOI: 10.1307/mmj/1029002354
KEYWORDS: 20G15
No abstract available
W. K. Hayman
Michigan Math. J. 27 (2), 149-179, (1980) DOI: 10.1307/mmj/1029002355
KEYWORDS: 30C55
No abstract available
James L. Heitsch
Michigan Math. J. 27 (2), 181-194, (1980) DOI: 10.1307/mmj/1029002356
KEYWORDS: 57R32
No abstract available
A. Gylys, A. Naftalevich
Michigan Math. J. 27 (2), 195-213, (1980) DOI: 10.1307/mmj/1029002357
KEYWORDS: 34K15, 30D05, 39A99
No abstract available
John J. Walsh
Michigan Math. J. 27 (2), 215-222, (1980) DOI: 10.1307/mmj/1029002358
KEYWORDS: 55M10, 54F45
No abstract available
Russell J. Rowlett
Michigan Math. J. 27 (2), 223-233, (1980) DOI: 10.1307/mmj/1029002359
KEYWORDS: 57R85, 57R77
No abstract available
David C. Royster
Michigan Math. J. 27 (2), 235-245, (1980) DOI: 10.1307/mmj/1029002360
KEYWORDS: 57R85
No abstract available
David A. Stegenga
Michigan Math. J. 27 (2), 247-252, (1980) DOI: 10.1307/mmj/1029002361
KEYWORDS: 30D55, 30C85
No abstract available
Douglas M. Campbell
Michigan Math. J. 27 (2), 253-255, (1980) DOI: 10.1307/mmj/1029002362
KEYWORDS: 30C55
No abstract available
Back Matter
Michigan Math. J. 27 (2), (1980)
No abstract available
Back to Top